Tingling Hands After Taking Anti-nausea Medication?
The day before yesterday, my husband and I went on a long trip, my husband drank 2tablet of antimo after the trip, my husband experienced a tingling hand allergy.
Travel whether land, sea or air can trigger motion sickness or what is commonly known as motion sickness. This condition can cause various things experienced by sufferers such as nausea, dizziness to vomiting.
There are various ways that can be done to reduce the risk of these conditions apart from drugs such as:
Minimizing moving A straight forward view Get a lot of fresh air. Take a short break if you are tired Distracting by chatting
The product you mentioned contains dimenhydrinate, which is an antihistamine drug. These drugs include limited over-the-counter drugs where there are warnings that must be considered in their use. As for some side effects or unexpected things that can arise due to the consumption of these drugs, such as drowsiness, blurred vision, shaking to allergic reactions such as skin rashes, shortness of breath and others.
Complaints of tingling hands can be caused by many things such as:
Lack of blood flow Pinched nerve Damage to nerves
Blood flows through the blood vessels including from the heart to the fingertips. If the blood that should flow up to the fingertips is not running optimally, it can cause tingling. A pinched nerve can also cause tingling, which can be caused by many things such as shifting bones, swollen tissue around the nerve and others. Damage to nerves can also be a trigger, where this damaged nerve can be caused by various things such as injury, autoimmune, diabetes and others.
Meanwhile, gout or an inflammatory condition caused by a buildup of uric crystals in the joints, results in more painful and swollen conditions in the joints accompanied by an increase in uric acid levels in the body which can be detected by doing a blood test.
If the complaint persists, you can see a doctor to get an appropriate examination and treatment.